# SDR SWAA2022022525102

- Difficulty date: January 30, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270 LATERAL INTERCOSTAL UPPER CHORD AFT FLANGE AT RBL 8 HAS ELONGATED FASTENER HOLE. / MARKED AS MAJOR REPAIR AND RII. REPAIRED PER EA 1-753-34089. SEE EA FOR INDIVIDUAL SIGN OFFS.
